# SDR DALA2024101109988

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 69,734 hours, 32,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0602723) CORROSION ON LH SIDE PLATE AT FWD CARGO COMPARTMENT BTW STA 360 TO STA 500H. LH SIDE PLATE AT FWD CARGO COMPARTMENT BTW STA 360 TO STA 500H WAS REPLACED PER B737-800 SRM 51-40-02-0G.
